# SDR SWAA2025021194926

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,567 hours, 26,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT FLASHLIGHT STRAP NOT ATTACHED CORRECTLY<[01] INSTALLED SCREW FOR FLASHLIGHT STRAP PER SIP
